MathSciNet Relay Station
MathSciNet bibliographic data
MR372783 (51 #8989) 53C30
Chen, Su Shing Complete homogeneous Riemannian manifolds of negative sectional curvature. Comment. Math. Helv. 50 (1975), 115–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement